# SDR DU4R2006367

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001, N/R 23584 - RT WING NR 5 SLAT TOPSIDE L/E DENTED.  CUT OUT DENT THAT WAS OUT OF LIMITS. FABRICATED AND INSTALLED REPAIR SKIN DOUBLER 5.5 INCH X 5.5 INCH FROM 2024-T3 .016 AND 2 EA.  SKIN REPAIR DOUBLERS 4.1 INCH X 4.1 INCH AND 1.6 INCH X 1.6 INCH 2024-T3 .040 IAW SRM 55-50-3 FIG. 1, AND 51-30-2.
